# SDR VTZA97538

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- Engine: Garrtt TPE3311
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Seal
- Part number: 31080241
- Condition: Failure
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6495 - MDT-IAD - DURING DESCENT, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS SMOKE IN CABIN WITH BOTH PACKS OFF.  CREW DEPRESSURIZED AIRCRAFT.  AIRCRFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT ENGINE COMPRESSOR SEAL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
